# SDR 9603815514

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Chord
- Condition: Corroded
- Location: Fs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE BS 345 FLOORBEAM UPPER CHORD FROM LBL 8 TO BL 0.  REPAIRED CHORD PER EA 55-13905.
